# SDR SWAA010439

- Difficulty date: February 12, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N753SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29848
- Aircraft time: 4,929 hours, 2,976 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adj
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EMERGENCY EVAC SLIDE OUT OF ADJUST.  RE-ADJUSTED EVAC SLIDE ASSY PER MM.
